# SDR QXEA2010080400471

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 21,876 hours, 22,694 cycles
- Engine: Pwc PW150A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 730-734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBFLOOR DECK LIGHTING HOLE AT APPROX X730-X734 AND Y17L HAS CORROSION FORMING AROUND EDGE GROOVE.  REMOVED CORROSION AT LIGHTNING HOLE IAW SRM 51-21-00.  HFEC IAW -8400 NDTM PART 6, 51-00-01 AT BLENDED AREAS.  NO CRACKS NOTED.  LIGHT CORROSION ONLY WITH LESS THAN .002" MATERIAL REMOVED.  ALODINED AND PRIMED AS REQUIRED.
